Year 2019, Volume 7, Issue 1, Pages 175 - 181 2019-04-15

Some Results on the Generalized Mellin Transforms and Applications

Ezgi Erdoğan [1] , Selcan Kocabaş [2] , Nese Dernek [3]

29 46

This paper discusses the generalized Mellin transforms and their properties with examples and applications to integral and partial differential equations. Several simple lemmas and theorems dealing with general properties of the generalized Mellin transform are proved. The main focus of this paper is to develop the method of the generalized Mellin transform to solve partial differential equations and integral equations in applied mathematics.

Fourier transforms, Mellin transforms, generalized Mellin transforms, integral, partial differential equations
  • [1] D. Brown, N. Dernek and O. Yürekli, Identities for the L2;1 Transform and Their Applications, Appl. Math. Comput., 187, (2007), 1557-1566.
  • [2] L. Debnath, D. Bhatta, Integral Transforms and Their Applications Second Edition, Chapman&Hall, 2006.
  • [3] L. Debnath, The Double Laplace Transforms and Their Properties with Applications to Functional, Integral and Partial Differential Equations, Int. J. Appl. Comput. Math., 2 (2016), 223-241.
  • [4] N. Dernek, F. Aylıkçıand O. Yürekli, New Identities on the Generalized Exponential and Mellin Integral transformatons and Their Applications(to appear)
  • [5] N. Dernek, F. Aylıkçı and S. Kıvrak, An Alternative Technique for Solving Ordinary Differential Equations, Konuralp J. Math., Vol 4:1 (2016), 68-79.
  • [6] A. Erdelyi, W. Magnus, F. Oberhettinger, and G. Tricomi, Tables of Integral Transforms, Vol. I, Vol. II, New York: McGraw Hill, 1954.
  • [7] N. Lebedev, Special Functions and Their Applications, Prentice Hall, 1965.
Primary Language en
Subjects Engineering
Journal Section Articles
Authors

Author: Ezgi Erdoğan (Primary Author)
Institution: Marmara Üniversitesi | Marmara University
Country: Turkey


Author: Selcan Kocabaş
Institution: Marmara Üniversitesi | Marmara University
Country: Turkey


Author: Nese Dernek
Institution: Marmara Üniversitesi | Marmara University
Country: Turkey


Dates

Publication Date: April 15, 2019

Bibtex @research article { konuralpjournalmath414569, journal = {Konuralp Journal of Mathematics (KJM)}, issn = {}, eissn = {2147-625X}, address = {Mehmet Zeki SARIKAYA}, year = {2019}, volume = {7}, pages = {175 - 181}, doi = {}, title = {Some Results on the Generalized Mellin Transforms and Applications}, key = {cite}, author = {Erdoğan, Ezgi and Kocabaş, Selcan and Dernek, Nese} }
APA Erdoğan, E , Kocabaş, S , Dernek, N . (2019). Some Results on the Generalized Mellin Transforms and Applications. Konuralp Journal of Mathematics (KJM), 7 (1), 175-181. Retrieved from http://dergipark.org.tr/konuralpjournalmath/issue/31492/414569
MLA Erdoğan, E , Kocabaş, S , Dernek, N . "Some Results on the Generalized Mellin Transforms and Applications". Konuralp Journal of Mathematics (KJM) 7 (2019): 175-181 <http://dergipark.org.tr/konuralpjournalmath/issue/31492/414569>
Chicago Erdoğan, E , Kocabaş, S , Dernek, N . "Some Results on the Generalized Mellin Transforms and Applications". Konuralp Journal of Mathematics (KJM) 7 (2019): 175-181
RIS TY - JOUR T1 - Some Results on the Generalized Mellin Transforms and Applications AU - Ezgi Erdoğan , Selcan Kocabaş , Nese Dernek Y1 - 2019 PY - 2019 N1 - DO - T2 - Konuralp Journal of Mathematics (KJM) JF - Journal JO - JOR SP - 175 EP - 181 VL - 7 IS - 1 SN - -2147-625X M3 - UR - Y2 - 2019 ER -
EndNote %0 Konuralp Journal of Mathematics (KJM) Some Results on the Generalized Mellin Transforms and Applications %A Ezgi Erdoğan , Selcan Kocabaş , Nese Dernek %T Some Results on the Generalized Mellin Transforms and Applications %D 2019 %J Konuralp Journal of Mathematics (KJM) %P -2147-625X %V 7 %N 1 %R %U
ISNAD Erdoğan, Ezgi , Kocabaş, Selcan , Dernek, Nese . "Some Results on the Generalized Mellin Transforms and Applications". Konuralp Journal of Mathematics (KJM) 7 / 1 (April 2019): 175-181.
AMA Erdoğan E , Kocabaş S , Dernek N . Some Results on the Generalized Mellin Transforms and Applications. Konuralp J. Math.. 2019; 7(1): 175-181.
Vancouver Erdoğan E , Kocabaş S , Dernek N . Some Results on the Generalized Mellin Transforms and Applications. Konuralp Journal of Mathematics (KJM). 2019; 7(1): 181-175.